# SDR AALA20110407TUL06

- Difficulty date: April 7, 2011
- Submitted: April 8, 2011
- Operation: Air carrier
- Aircraft: N582AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53159
- Aircraft time: 57,384 hours, 29,647 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR PAN FORWARD LOWER CORNER CRACKED AT FASTENER HOLE.  INSTALLED SECTION OF FORWARD SERVICE DOOR PAN, SHIM, SPLICE ANGLE, FILLER AND PLATE PER EA MD80-53-016188, AND SRM 53-05-00 FIG 55, AND BOEING DRAWING J060288.
